# SDR UPS96220459

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON WEB STA 259 LBL 46 TO 49 WL 208 TO 222.  FOUND CORROSION OUT OF LIMITS PER SRM 51-10-6.  REMOVED AND REPLACED WEB IAW SRM 51-40-2, 51-30-2, 51-20-04 AND 51-10-02.
